# SDR SWAA2019031530709

- Difficulty date: March 5, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT BAFFLE CRACKED BETWEEN BS 727A TO BS 727B, LBL 21.  R&R BAFFLE IAW SRM & DWG.
